Alert archive / Texas / Flash Flood Warnings in 2022
Flash Flood Warning 60, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at Aug 28, 2022, 8:32 PM CDT for Ector County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 28, 2022, 8:32 PM CDT (01:32 UTC)
- Expired
- Aug 28, 2022, 11:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Ector County, TX
The radar
The Midland/Odessa radar (KMAF), 23 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 28, 8:40 PM CDT | FLASH FLOOD | 2 N Odessa, TX | NUMEROUS VEHICLES STRANDED OR STALLED IN HIGH WATER ACROSS ODESSA. SOME INTERSECTIONS WERE COMPLETELY INUNDATED WITH WATER OVER ONE FOOT DEEP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 1.5 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1005 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 2374 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
435
WGUS54 KMAF 290132
FFWMAF
TXC135-290445-
/O.NEW.KMAF.FF.W.0060.220829T0132Z-220829T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Midland/Odessa TX
832 PM CDT Sun Aug 28 2022
The National Weather Service in Midland/Odessa has issued a
* Flash Flood Warning for...
East Central Ector County in western Texas...
* Until 1145 PM CDT.
* At 832 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 1.5 inches of
rain have fallen. Additional rainfall amounts up to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Odessa, West Odessa and Odessa Schlemeyer Field.
This includes the following highways...
Interstate 20 between mile markers 107 and 121.
This includes the following streams and drainages...
Monahans Draw.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3195 10247 3202 10232 3185 10229 3175 10251
3186 10253
FLASH FLOOD...RADAR INDICATED
$$
Devin Chehak1 follow-up statement
758
WGUS74 KMAF 290238
FFSMAF
Flash Flood Statement
National Weather Service Midland/Odessa TX
938 PM CDT Sun Aug 28 2022
TXC135-290445-
/O.CON.KMAF.FF.W.0060.000000T0000Z-220829T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ector TX-
938 PM CDT Sun Aug 28 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT THIS
EVENING FOR EAST CENTRAL ECTOR COUNTY...
At 938 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain moved across the warned area and 1 to 2 inches of rain have
fallen. The rain has ended across Odessa but flooding low water
locations will continue.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Odessa, West Odessa and Odessa Schlemeyer Field.
This includes the following highways...
Interstate 20 between mile markers 107 and 121.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement.
&&
LAT...LON 3195 10247 3202 10232 3185 10229 3175 10251
3186 10253
FLASH FLOOD...RADAR INDICATED
$$
Doug CainWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 28, 6:42 PM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Aug 28, 6:42 PM CDT, 1 hour 50 minutes before
Area Forecast Discussion National Weather Service Midland/Odessa TX 642 PM CDT Sun Aug 28 2022 ...New AVIATION... .SHORT TERM... (This afternoon through Monday night) Issued at 223 PM CDT Sun Aug 28 2022 ...Big Changes on the way for West Texas and Southeast New Mexico... WV imagery shows fairly zonal flow aloft over West Texas and Southeast New Mexico this afternoon, with an upper ridge over old Mexico. Area radars show convection already developing over the Davis Mountains, where mesoanalysis shows mucapes of 3000 J/kg or so, and no cap. Highs will top out in the 90s most locations this afternoon, w/ensembles suggesting that today may be the warmest day the rest of the year. Convection will keep developing this afternoon, from the Davis Mountains northeast as models bring a shortwave through the top of the ridge, w/best chances extending through the northwest Permian Basin. A 30kt LLJ is forecast to develop after sundown, and this, along w/ample cloud cover, will keep overnight lows well above normal. This LLJ will advect plentiful Gulf moisture into the area, w/70F dewpoints as far NW as KMAF by late Monday morning. Monday, the upper ridge is forecast to develop north into the southwest CONUS, putting West Texas and Southeast New Mexico under northeast flow aloft. Dewpoints will mix out a little during the day, but not much. Models bring a shortwave down the eastern periphery of the ridge, to Southeast New Mexico by 00Z Tuesday. This will send thicknesses down, shaving a couple of degrees off today's highs. CAMs develop convection first in the Davis Mountains, but also north over the South Plains as the shortwave and a cold front approach the CWA. Monday night, return flow surges ahead of the cold front, w/PWATs increasing to up to 2 std devs above normal in the Permian Basin. The NAM increases PWAT at KMAF to 1.8" by 06Z, which is off the climatological charts. NBM ramps up POPs significantly, but considering the shortwave and cold front, this does not seem unreasonable. This will set the stage for Tuesday, which looks to be the main event, the details of which are below. Lows will come down a few degrees Tuesday night, but will nevertheless remain above normal. && .LONG TERM... (Tuesday through Saturday) Issued at 223 PM CDT Sun Aug 28 2022 The beginning of the period starts with a setup we have been desperately looking for since August of last year. Guidance is in agreement on the s/w pinching off the longwave trough sweeping through the plains, cutting south over NM and establishing its presence as an inverted trough centered over E NM and W TX. The result is a prevailing NE flow with formidable moisture advection allowing for a deep layer moisture signature as noted by 12z GFS soundings across all zones, especially the Stockton/Marfa Plateau's and Permian Basin. Areal PWAT indices are forecast off the climatological scale meaning we are starring at a formidable rain event in our neck of the woods. With a strong agreement in the environment and evolution of the 700-500mb pattern, have brought PoPs up considerably with NBM agreement. Local QPF max over the Hwy 90 corridor is consistent with the current setup with 2-4" of rain not out of the question for those in that vicinity. Elsewhere, a widespread 1-3" of rainfall is increasingly likely given the environment and likely efficient rainfall processes within the rich moisture field. Scattered thunderstorms will be embedded within the overall rainfall axis as forecast soundings indicate enough instability within the mid- levels to produce some thunder. Highest rainfall chances will occur on Tue/Wed with a slow scaling back on Thu/Fri, although storm chances will continue to be >20% for a bulk of the forecast area. Temperature wise will trend below normal with widespread 70s and 80s likely the entire long term period. Given the high probability of cloud cover and precipitation, it would not take much for the current forecast to adjust down a bit further for portions of the Permian Basin and SE NM, so will monitor the trends to see if we need to adjust down further. Low temperatures will remain mild, albeit cooler than what we've had in previous weeks. Considering RHs around 65-70F, it will be tough to dip too far below normal, but it'll feel nice having some moisture for a change! && .AVIATION... (00Z TAFS) Issued at 636 PM CDT Sun Aug 28 2022 Scattered thunderstorms continue this evening across the region, with impacts most likely seen at MAF/INK as well as a chance at HOB/PEQ. Gusty, erratic winds along with patchy blowing dust will be possible near storms before activity diminishes in the next few hours. Rain/dust may brief bring MAF/INK to MVFR conditions, otherwise, all sites will remain VFR throughout the forecast period. Winds will all return to southerly overnight at all terminals, remaining mostly light. South to southeast winds will continue tomorrow afternoon with scattered storms expected across the region once again. && .PRELIMINARY POINT TEMPS/POPS... Big Spring 75 95 71 83 / 20 30 60 80 Carlsbad 70 95 68 81 / 20 50 60 70 Dryden 74 94 74 84 / 20 20 40 80 Fort Stockton 73 94 70 80 / 20 40 50 80 Guadalupe Pass 68 86 63 74 / 30 50 50 70 Hobbs 70 93 68 79 / 30 50 70 80 Marfa 63 86 63 75 / 40 70 60 80 Midland Intl Airport 74 93 70 81 / 30 30 60 80 Odessa 74 93 71 80 / 40 30 60 80 Wink 74 94 70 82 / 30 40 60 80 && .MAF WATCHES/WARNINGS/ADVISORIES... TX...None. NM...None. && SHORT TERM...44 LONG TERM....87 AVIATION...16
Hazardous weather outlook, Aug 28, 1:58 PM CDT, 6 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 158 PM CDT Sun Aug 28 2022 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-291900- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 158 PM CDT Sun Aug 28 2022 /1258 PM MDT Sun Aug 28 2022/ This Hazardous Weather Outlook is for southeast New Mexico, southwest Texas and western Texas. .DAY ONE...This afternoon and tonight. Thunderstorms are possible, mainly from the Presidio Valley through the Davis Mountains to the northwest Permian Basin. Any storms that do develop will be accompanied by frequent lightning, small hail, gusty winds, and brief, heavy rainfall. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorms are possible Monday through Friday. Widespread rainfall will occur on Tuesday and Wednesday with a heightened chance of flash flooding due to persistent rainfall. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland
In the hours before
Special weather statement, Aug 28, 6:11 PM CDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
611 PM CDT Sun Aug 28 2022
NMZ034-TXZ050-060-061-290000-
Southern Lea County NM-Andrews TX-Ector TX-Winkler TX-
611 PM CDT Sun Aug 28 2022
...Strong thunderstorms will impact portions of southeastern Lea,
northwestern Ector, south central Andrews and Winkler Counties
through 700 PM CDT/600 PM MDT/...
At 611 PM CDT/511 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 13 miles north of Goldsmith
to 10 miles northeast of Kermit. Movement was south at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kermit, Wink, Goldsmith, Notrees and Winkler County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3203 10245 3168 10322 3199 10327 3230 10261
TIME...MOT...LOC 2311Z 348DEG 14KT 3217 10270 3199 10301
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
91Special weather statement, Aug 28, 6:18 PM CDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
618 PM CDT Sun Aug 28 2022
TXZ069-070-290000-
Reagan TX-Upton TX-
618 PM CDT Sun Aug 28 2022
...A strong thunderstorm will impact portions of southwestern Reagan
and southern Upton Counties through 700 PM CDT...
At 618 PM CDT, Doppler radar was tracking a strong thunderstorm 15
miles northeast of Rankin, moving south at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
McCamey, Rankin, Best and Upton County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3145 10214 3150 10170 3119 10156 3110 10226
TIME...MOT...LOC 2318Z 354DEG 11KT 3140 10178
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
91Special weather statement, Aug 28, 6:31 PM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Midland/Odessa TX
631 PM CDT Sun Aug 28 2022
TXZ046-050-051-061-062-290015-
Midland TX-Martin TX-Dawson TX-Andrews TX-Ector TX-
631 PM CDT Sun Aug 28 2022
...Strong thunderstorms will impact portions of northwestern
Glasscock, northeastern Ector, eastern Andrews, northern Midland,
southeastern Gaines, western Martin and southwestern Dawson Counties
through 715 PM CDT...
At 631 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles west of Lenorah to 12 miles northeast
of Goldsmith. Movement was south at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Midland, Odessa, Andrews, Greenwood, Stanton, Midland International
Air and Space Port, West Odessa, Tarzan, Warfield, Midland Airpark,
Courtney, Odessa Schlemeyer Field and Andrews County Airport.
This includes Interstate 20 between mile markers 110 and 156.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3208 10178 3207 10178 3175 10245 3231 10263
3253 10224 3252 10221 3255 10220 3258 10215
3209 10177
TIME...MOT...LOC 2331Z 341DEG 19KT 3231 10209 3210 10246
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
91Special weather statement, Aug 28, 6:59 PM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
659 PM CDT Sun Aug 28 2022
TXZ069-070-290045-
Reagan TX-Upton TX-
659 PM CDT Sun Aug 28 2022
...A strong thunderstorm will impact portions of southwestern Reagan
and southeastern Upton Counties through 745 PM CDT...
At 659 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Rankin, moving south at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Big Lake, Rankin, Reagan County Airport, Best and Stiles.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3108 10202 3142 10197 3144 10157 3108 10137
TIME...MOT...LOC 2359Z 355DEG 11KT 3129 10175
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
91Special weather statement, Aug 28, 7:44 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
744 PM CDT Sun Aug 28 2022
TXZ050>052-061>063-068>070-290130-
Midland TX-Martin TX-Reagan TX-Andrews TX-Crane TX-Upton TX-Ector TX-
Glasscock TX-Howard TX-
744 PM CDT Sun Aug 28 2022
...Strong thunderstorms will impact portions of Glasscock, Ector,
southeastern Andrews, Midland, northwestern Reagan, southwestern
Howard, southern Martin, northeastern Crane and northern Upton
Counties through 830 PM CDT...
At 744 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northeast of Stanton to near Greenwood
to near Odessa to 9 miles west of West Odessa. Movement was southeast
at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Midland, Odessa, Greenwood, Garden City, Stanton, Goldsmith, Lomax,
Midland International Air and Space Port, West Odessa, Cotton Flat,
Midkiff, Warfield, Midland Airpark, Skywest Airport, Courtney,
Notrees, Odessa Schlemeyer Field, Penwell, Stanton Municipal Aiport
and Spraberry.
This includes Interstate 20 between mile markers 98 and 169.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3196 10132 3161 10166 3146 10201 3141 10246
3192 10278 3210 10250 3226 10220 3232 10172
TIME...MOT...LOC 0044Z 322DEG 24KT 3223 10174 3198 10196 3181 10232
3181 10265
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
91Special weather statement, Aug 28, 8:04 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
804 PM CDT Sun Aug 28 2022
TXZ045>047-050>052-290145-
Martin TX-Dawson TX-Andrews TX-Howard TX-Gaines TX-Borden TX-
804 PM CDT Sun Aug 28 2022
...A strong thunderstorm will impact portions of northeastern
Andrews, eastern Gaines, western Borden, northwestern Howard,
northern Martin and Dawson Counties through 845 PM CDT...
At 803 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lamesa Municipal Airport, or near Lamesa, moving south at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lamesa, Ackerly, Gail, Lamesa Municipal Airport, Welch, Luther, Los
Ybanez, Loop, Sparenberg, Florey, Punkin Center, Patricia, Arvana,
Hancock, McKenzie Lake, Tenmile, Vealmoor, Key and Klondike.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3244 10260 3296 10250 3296 10146 3244 10134
TIME...MOT...LOC 0103Z 357DEG 25KT 3278 10188
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
16The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 7:43 PM CDT | Areal Flood Advisory | MAF | Andrews, Ector, Martin, Midland | 2 hr |
| Aug 28, 7:44 PM CDT | Special Weather Statement | MAF | Ector, Glasscock, Midland | 46 min |
| Aug 28, 7:48 PM CDT | Areal Flood Advisory | MAF | Reagan, Upton | 117 min |
| Aug 28, 8:01 PM CDT | Areal Flood Advisory | MAF | Ector, Midland | 119 min |
| Aug 28, 8:04 PM CDT | Special Weather Statement | MAF | Borden, Dawson | 41 min |
| Aug 28, 8:26 PM CDT | Dust Storm Advisory | MAF | Andrews, Borden, Dawson, Gaines, Howard, Martin | 34 min |
| Aug 28, 8:35 PM CDT | Special Weather Statement | MAF | Borden | 40 min |
| Aug 28, 8:58 PM CDT | Dust Storm Advisory | MAF | Borden, Dawson, Howard, Martin, Mitchell, Scurry | 32 min |
| Aug 28, 9:01 PM CDT | Special Weather Statement | MAF | Winkler | 44 min |
| Aug 28, 9:19 PM CDT | Severe Thunderstorm Warning | MAF | Ward, Winkler | 56 min |
| Aug 28, 9:29 PM CDT | Special Weather Statement | MAF | Borden | 46 min |
| Aug 28, 9:47 PM CDT | Areal Flood Advisory | MAF | Borden, Scurry | 118 min |
| Aug 28, 10:39 PM CDT | Areal Flood Advisory | MAF | Borden, Scurry | 2 hr |
| Aug 28, 10:48 PM CDT | Special Weather Statement | MAF | Ward | 42 min |
| Aug 28, 11:32 PM CDT | Special Weather Statement | MAF | Ward | 43 min |
| Aug 29, 12:03 AM CDT | Flash Flood Warning | MAF | Mitchell, Scurry | 3 hr |
| Aug 29, 1:40 AM CDT | River Flood Warning | MAF | Presidio | 5 hr |
| Aug 29, 2:04 AM CDT | Flood Watch | MAF | Andrews, Borden, Brewster, Crane, Culberson, Dawson and 18 more | 31 hr |
| Aug 29, 2:44 PM CDT | Special Weather Statement | MAF | Brewster | 46 min |
| Aug 29, 2:45 PM CDT | Special Weather Statement | MAF | Presidio | 45 min |
| Aug 29, 2:57 PM CDT | Areal Flood Advisory | MAF | Jeff Davis | 3 hr |
| Aug 29, 3:04 PM CDT | Areal Flood Advisory | MAF | Brewster, Presidio | 3 hr |
| Aug 29, 3:37 PM CDT | Special Weather Statement | MAF | Culberson | 38 min |
| Aug 29, 3:43 PM CDT | Special Weather Statement | MAF | Culberson | 47 min |
| Aug 29, 4:04 PM CDT | Areal Flood Advisory | MAF | Borden, Howard | 3 hr |
| Aug 29, 4:36 PM CDT | Areal Flood Advisory | MAF | Culberson, Jeff Davis, Reeves | 3 hr |
| Aug 29, 4:51 PM CDT | Dust Storm Advisory | MAF | Andrews, Borden, Dawson, Gaines, Howard, Martin and 2 more | 24 min |
| Aug 29, 4:53 PM CDT | Dust Storm Advisory | MAF | Andrews, Borden, Dawson, Gaines, Howard, Martin and 2 more | 22 min |
| Aug 29, 5:54 PM CDT | Special Weather Statement | MAF | Loving | 51 min |
| Aug 29, 5:56 PM CDT | Special Weather Statement | MAF | Cochran | 34 min |
| Aug 29, 6:19 PM CDT | Areal Flood Advisory | MAF | Culberson, Loving, Reeves | 116 min |
| Aug 29, 6:34 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Reeves | 56 min |
| Aug 29, 6:58 PM CDT | Flash Flood Warning | MAF | Culberson, Loving, Reeves | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.